Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Hastings, NE

April 24, 2016Mitchell County, Osborne County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2016, 5:52 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2016, 5:52 PM CDT (22:52 UTC)
Expired
Apr 24, 2016, 6:14 PM CDT
In force
22 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Mitchell County, KS, Osborne County, KS

The radar

The Grand Island radar (KUEX), 95 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 412 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
412 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WUUS53 KGID 242252
SVRGID
KSC123-141-242330-
/O.NEW.KGID.SV.W.0009.160424T2252Z-160424T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
  EAST CENTRAL OSBORNE COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...OR 19
  MILES WEST OF BELOIT...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BELOIT...DOWNS...CAWKER CITY...GLEN ELDER AND TIPTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3945 9861 3957 9847 3957 9799 3949 9793
      3929 9849
TIME...MOT...LOC 2252Z 240DEG 24KT 3942 9846 

HAIL...1.25IN
WIND...60MPH
 
$$

WESELY
1 follow-up statement
116 
WWUS53 KGID 242314
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT SUN APR 24 2016

KSC123-141-242323-
/O.CAN.KGID.SV.W.0009.000000T0000Z-160424T2330Z/
MITCHELL KS-OSBORNE KS-
614 PM CDT SUN APR 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MITCHELL AND EAST
CENTRAL OSBORNE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL KANSAS.

LAT...LON 3945 9861 3957 9847 3957 9799 3949 9793
      3929 9849
TIME...MOT...LOC 2311Z 240DEG 24KT 3949 9830 

$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:29 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 24, 3:29 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT SUN APR 24 2016

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 1231 PM CDT SUN APR 24 2016

THIS SERVES AS A FIRST AND PROBABLY FINAL DRAFT FOR THIS SHIFT. WE
WILL BE MONITORING RADAR/SAT FOR CONVECTIVE INITIATION FROM THIS
POINT ON. GOES E WILL BEGIN RAPID SCAN AT 1815Z.

PLEASE MONITOR SPC MESO DISCUSSIONS AND ANY WATCHES/STATEMENTS/
WARNINGS FROM THIS OFFICE.

ALOFT: THE UPR LOW ALONG THE SD/NEB BORDER WILL HEAD SLOWLY ENE
TONIGHT AND INTO MN TOMORROW. HEIGHTS WILL RISE AND A SHORTWAVE
RIDGE WILL OVER TAKE THE CNTRL PLAINS TOMORROW...AS THE FIRST LOW
LIFTS NE AND ANOTHER RAPIDLY FORMS OVER NV/UT. SIGNIFICANT HEIGHT
FALLS (130 M) WILL OCCUR OVER THE SW USA TONIGHT.

SURFACE: LOW PRES WAS OVER SD WITH A DRY TROF EXTENDING S THRU
THE FCST AREA. THIS TROF WILL CONT E AND EXIT THE FCST AREA BY
00Z. THE CANADIAN COLD FRONT WAS WRAPPING CYCLONICALLY AROUND THE
BACKSIDE OF THE LOW AND WILL BE ENTERING THE NEB PANHANDLE
SHORTLY. THIS FRONT WILL RACE E...REACHING LXN/ODX BY 01Z AND
CLEARING THE ERN BORDER OF THE FCST AREA BY 06Z.

THE SFC LOW WILL BEGIN TO FILL AS IT HEADS E ACROSS MN INTO WI.
THE COLD FRONT WILL GRADUALLY BECOME ORIENTED FROM W-E ACROSS KS
BY TOMORROW WITH LEE CYCLOGENESIS BEGINNING OVER CO. THIS WILL
SET THE STAGE FOR THREATENING WX TUE.

REST OF THIS AFTN: WE'RE IN MONITORING MODE. HEATING IS BEING
INHIBITED BY INCREASING CLOUDS INDUCE BY LIFT ALONG/AHEAD OF THE
COLD FRONT ALOFT. BREAKS SHOULD ALLOW FOR ENOUGH HEATING TO
INITIATE A FEW STORMS E OF HWY 281 AFTER 2 PM.

STRENGTH/DIRECTION OF THE SHEAR PROFILE WILL SUPPORT SUPERCELL
CONVECTIVE MODE BEFORE STORMS QUICKLY EXIT INTO ERN NEB/KS.

CELL MOVEMENT WILL BE NNE AT 40-45 KTS.

SPOTTERS/SKYWARN: MAIN THREAT WILL BE HAIL. PLEASE RELAY ALL
REPORTS OF HAIL/WIND DMG.

SVR TSTM THREAT SHOULD BE OVER BY 6 PM. THERE COULD BE AN ISOLATED
SHWR/TSTM OR TWO SNEAK INTO S-CNTRL NEB N OF HWY 92 IN THE COOLER
AIR/WEAK INSTABILITY BEHIND THE FRONT LATE AFTN/EARLY EVE. NONE
OF THESE WILL BE STRONG. PURELY A LTG THREAT.

GRADUAL CLEARING FROM W-E.

TONIGHT: ANY EVENING SHWRS DISSIPATE. MID-LVL WRAP-AROUND CLOUDS
WILL GRADUALLY MOVE THRU FROM W-E WITH A CLEARING TREND AFTER
MIDNIGHT. COOLER THAN LAST NIGHT AS TEMPS RETURN CLOSER TO NORMAL.

MON: SUNNY AND DRY. NEAR NORMAL TEMPS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 236 PM CDT SUN APR 24 2016

A FAIRLY ACTIVE STRING OF DAYS APPEARS TO BE IN STORE FOR THE
REGION AS MULTIPLE UPPER LEVEL DISTURBANCES ARE FORECAST TO TRACK
ACROSS THE LOCAL AREA IN WEST TO SOUTHWESTELRY FLOW. AT THE
SURFACE...EXPECT A COLD FRONT TO SLIDE SOUTH ACROSS THE REGION
LATE TUESDAY INTO WEDNESDAY...ACTING AS TRIGGER FOR SHOWERS AND
THUNDERSTORMS...WITH THE BEST CHANCE FOR SOME SEVERE THUNDERSTORM
DEVELOPMENT IN THE WARM SECTOR AHEAD OF THIS FRONT...FOCUSING ON
AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. WITH
SIGNIFICANT CAPE IN FORECAST MODELS...AS WELL AS 0-6KM SHEAR
VALUES APPROACHING 30 KTS...GOLF BALL OR LARGER HAIL ALONG WITH
WINDS GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES WILL ALL
BE POSSIBLE TUESDAY AFTERNOON AND EVENING. AT THIS TIME...MOST OF
THE LOCAL AREA IS IN A SLIGHT OR ENHANCED RISK FOR SEVERE WEATHER
FROM THE STORM PREDICTION CENTER OVER THIS TIME PERIOD...AND WE
WILL NEED TO CONTINUE TO MONITOR SEVERE POTENTIAL TUESDAY
AFTERNOON AND EVENING.

BEYOND TUESDAY...THUNDERSTORM ACTIVITY SHOULD BECOME MORE ISOLATED
DURING THE DAY WEDNESDAY AS CAPE VALUES DROP OFF SIGNIFICANTLY
ACROSS THE MAJORITY OF THE FORECAST AREA. AS THE RESPONSIBLE
SYSTEM TRACKS FURTHER EAST...EXPECT A COOLER AND DRY AIRMASS TO
SETTLE IN ACROSS THE REGION THURSDAY...WITH HIGH TEMPERATURES
DROPPING BACK DOWN INTO THE 50S AND LOWER 60S ACROSS MUCH OF THE
LOCAL FORECAST AREA. WHILE THIS COOLER AIRMASS WILL LIKELY LINGER
THROUGH THE END OF THE PERIOD...EXPECT MULTIPLE UPPER LEVEL
DISTURBANCES TO ROTATE OUT OF THE LONGWAVE TROUGH TO OUR
WEST...BRINING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS TO
THE LOCAL AREA. WHILE A LOT CAN CHANGE OVER THE NEXT FEW DAYS...AT
THIS TIME...THE UNDERLYING AIRMASS APPEARS MORE STABLE AND MORE
ISOLATED THUNDERSTORMS ARE ANTICIPATED WITH VERY LOW PROBABILITIES
FOR ANY OF THESE BECOMING SEVERE.

OTHERWISE...EXPECT SOME POTENTIALLY SIGNIFICANT RAINFALL OVER THIS
TIME PERIOD...WITH THE WPC 7-DAY FORECAST AS WELL AS ENSEMBLE
MEANS ALL INDICATIVE OF AROUND 2 INCHES OF PRECIPITATION OVER THE
COMING WEEK. WHILE THERE IS MUCH UNCERTAINTY WHEN IT COMES TO
FORECASTING RAINFALL AMOUNTS...ODDS ARE GOOD THAT MOST AREAS WILL
RECEIVE SOME ADDITIONAL BENEFICIAL RAINFALL OVER THE COURSE OF THE
UPCOMING WEEK.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z MONDAY)
ISSUED AT 1231 PM CDT SUN APR 24 2016

SIGNIFICANT WEATHER: SLIGHT CHANCE OF A TSRA UNTIL 22Z AT GRI.

THIS AFTERNOON: MULTI-LAYERED VFR CLOUDS. HSI AND AUH ARE BKN025
AT 17Z AND SOME OF THIS COULD BRIEFLY SKIRT BY GRI BEFORE 19Z.
THERE IS A WIND SHIFT BETWEEN GRI AND EAR. MOST HIGH-RES MODELS
KEEP WINDS SW AT GRI WHILE EAR WILL BECOME LGT AND VRBL BEFORE
ORGANIZING FROM THE SW AGAIN. THERE IS A SLGT CHANCE FOR A TSRA AT
GRI. DECREASING CLOUDS AT EAR. CONFIDENCE: MEDIUM

TONIGHT: VFR WITH A PERIOD OF BKN-OVC CIGS AROUND 10K FT. CLEARING
AFTER 06Z. SW WINDS 10-15 KTS BECOME W. CONFIDENCE: HIGH

MON THRU 18Z: VFR SKC. WNW WINDS 10-15 KTS. CONFIDENCE: HIGH

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...ROSSI
AVIATION...HALBLAUB
Hazardous weather outlook, Apr 24, 4:35 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
435 PM CDT SUN APR 24 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
252145-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
435 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY
281 INTO EARLY THIS EVENING. SOME STORMS COULD PRODUCE HAIL UP TO
THE SIZE OF TENNIS BALLS AND WINDS TO NEAR 60 MPH. THE STORM
THREAT WILL END EARLIER THAN NORMAL. STORMS SHOULD BE EAST OF THE
OUTLOOK AREA BY 6 PM.

THERE COULD BE AN ISOLATED STORM OR TWO BETWEEN 5 AND 8 PM NORTH
OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA. IF THIS OCCURS...NONE OF
THESE STORMS WILL BE STRONG OR SEVERE...JUST A LIGHTNING THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA
MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT THROUGH
SATURDAY.

TUESDAY AFTERNOON AND EVENING...THERE IS A CHANCE FOR SEVERE
THUNDERSTORMS. AT THIS TIME...THE PRIMARY THREATS LOOK TO BE HAIL
TO THE SIZE OF GOLF BALLS...WIND GUSTS OF 60 MPH OR MORE...AND
EVEN ISOLATED TORNADOES. WHILE THE CHANCE FOR SEVERE THUNDERSTORMS
EXISTS ACROSS THE ENTIRE FORECAST AREA...THE HIGHEST CHANCES LOOK
TO BE PRIMARILY SOUTH OF INTERSTATE 80...INCLUDING PORTIONS OF
NORTH CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND DISPATCHERS...PLEASE RELAY REPORTS OF SEVERE WEATHER
THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

HALBLAUB

In the hours before

Local storm report, Apr 24, 5:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
511 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             6 SSW JEWELL            39.59N 98.19W
04/24/2016  E0.88 INCH       JEWELL             KS   TRAINED SPOTTER

            HAIL ONGOING.

&&

SROSSI
Local storm report, Apr 24, 5:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
515 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             7 SSW JEWELL            39.58N 98.20W
04/24/2016  E0.88 INCH       JEWELL             KS   NWS EMPLOYEE

            HAIL ONGOING.

&&

SROSSI
Special weather statement, Apr 24, 5:17 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
517 PM CDT SUN APR 24 2016

NEZ085-086-242245-
WEBSTER NE-NUCKOLLS NE-
517 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 545 PM CDT...

AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUIDE ROCK...OR 31 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAWRENCE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4004 9842 4013 9850 4031 9826 4019 9807
      4009 9831
TIME...MOT...LOC 2216Z 223DEG 24KT 4013 9835

WESELY
Local storm report, Apr 24, 5:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             4 S JEWELL              39.61N 98.15W
04/24/2016  M1.00 INCH       JEWELL             KS   NWS EMPLOYEE

            QUARTER SIZED HAIL ON HIGHWAY 14 SOUTH OF JEWELL.

&&

SROSSI
Local storm report, Apr 24, 5:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
541 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             5 E JEWELL              39.67N 98.06W
04/24/2016  M1.75 INCH       JEWELL             KS   NWS EMPLOYEE

&&

PBEDA
Special weather statement, Apr 24, 5:41 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
541 PM CDT SUN APR 24 2016

NEZ086-242315-
NUCKOLLS NE-
541 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NUCKOLLS COUNTY UNTIL
615 PM CDT...

AT 540 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF BOSTWICK...OR 31 MILES SOUTH OF HASTINGS...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NELSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4006 9827 4022 9827 4035 9816 4035 9804
      4020 9790
TIME...MOT...LOC 2240Z 232DEG 28KT 4015 9821

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:03 PM CDTSpecial Weather StatementGIDJewell27 min
Apr 24, 5:22 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell38 min
Apr 24, 5:33 PM CDTSevere Thunderstorm WarningGIDJewell42 min
Apr 24, 6:06 PM CDTSevere Thunderstorm WarningGIDJewell39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.